MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ELITE HELIOCOIDAL RASP; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO ELITE HELIOCOIDAL RASP; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 5820080021
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a medical procedure the rasp broke off in the attachment.It was also reported that there was a ten minute delay as a result of this event.It was further reported that there were no adverse consequences and the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.Device not returned.
 
Event or Problem Description

Brand Name
ELITE HELIOCOIDAL RASP
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11146915
Report Number0001811755-2021-00055
Device Sequence Number11636476
Product Code HWE
UDI-Device Identifier07613153022374
UDI-Public07613153022374
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820080021
Device Catalogue Number5820080021
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5407120472 SN (B)(6).; 5407120472 SN1925510163